# SDR DALA2023032602311

- Difficulty date: March 24, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, ELONGATED HOLE FLOOR STRUCTURE SPLICE FRAME 24 Y1292 IN PASSENGER CABIN (2 EA). CORRECTIVE ACTION: REPLACED SPLICE (2EA) AND FASTENERS LOC FR24 Y1292 IN FWD GALLEY AS PER A319 SRM 51-72-11 AND DWG D 53111225 RELEASE DATE05-JUN-12 ISSUE A. (LP 2686258)
